MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTERLOCK?; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION INTERLOCK?; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number M001361950
Medical Device Problem Codes Failure to Advance (2524); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluated by mfr: the main coil, the introducer sheath and the pusher wire were returned for analysis.Visual and microscope inspections were performed.It was observed that the main coil was bent and stretched at the coil arm, zap tip and all primary coil section; moreover, the arm coil was also detached.Dimensional inspection of the main coil revealed the components were within specification.No other issues were identified with the device.
 
Event or Problem Description
Reportable based on device analysis completed on 30apr2025.It was reported that coil was unable to advance in the catheter.The target lesion was located in the left pulmonary artery.A non-bsc microcatheter and a 20mm x 50cm interlock was used for treatment.During the procedure, the coil was deployed using continuous saline flush.And was advanced through a non-bsc microcatheter.When the coil was advanced midway, it was noted that the coil became stuck in the catheter and could not be advanced further.The whole system was removed, and the procedure was completed with another of the same device.There were no patient complications as a result of this event.However, device analysis revealed detached main coil.

Brand Name
INTERLOCK?
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key22104381
Report Number2124215-2025-33067
Device Sequence Number18201001
Product Code KRD
UDI-Device Identifier08714729845317
UDI-Public(01)08714729845317(17)260828(10)32523716
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K132578
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/28/2026
Device Model NumberM001361950
Device Catalogue NumberM001361950
Device Lot Number0032523716
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/03/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2025
Initial Report FDA Received Date05/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/28/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MICROCATHETER: PROGREAT
Patient Age54 YR
Patient SexMale